# SDR GTIA9901029

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 619 - LEFT EMERGENCY NACELLE FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT EMERGENCY NACELLE FLOOR LIGHTS BATTERY PACK IAW MM CHAPTER 33-50-00, OPERATIONAL CHECK GOOD.  (X)
